# SDR A6WA200640295

- Difficulty date: August 1, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BATT RIB IS CRACKED 1 INCH ALONG TOP AFT CORNER AT WS 53.60.  MAINTENANCE TRIMMED OUT CRACK, INSTALLED FILLER AND REPAIR ANGLE IAW REO 601R-57-51-046 REV B.  (M)
